Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 95, Number 3

All articles in this issue are freely accessible.

An extension of the general coefficient theorem
James A. Jenkins.
Trans. Amer. Math. Soc. 95 (1960), 387-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0117346
Nonlinear Volterra functional equations and linear parabolic differential systems
J. Yeh.
Trans. Amer. Math. Soc. 95 (1960), 408-432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0126621
Wiener measure in a space of functions of two variables
J. Yeh.
Trans. Amer. Math. Soc. 95 (1960), 433-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0125433
Projection constants
B. Grünbaum.
Trans. Amer. Math. Soc. 95 (1960), 451-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0114110
Finitistic dimension and a homological generalization of semi-primary rings
Hyman Bass.
Trans. Amer. Math. Soc. 95 (1960), 466-488
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0157984
Sur la représentation d’une fonction arbitraire par des fonctions jouissant de la propriété de Darboux
Solomon Marcus.
Trans. Amer. Math. Soc. 95 (1960), 489-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0111693
Some equivalence conditions for the uniform convergence in distribution of sequences of stochastic processes
Ernest G. Kimme.
Trans. Amer. Math. Soc. 95 (1960), 495-515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0115207
A metrical theorem in geometry of numbers
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 95 (1960), 516-529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0117222
Analytic group kernels and Lie algebra kernels
R. A. Macauley.
Trans. Amer. Math. Soc. 95 (1960), 530-553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0122908
American Mathematical Society